# SDR CAL960600

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Condition: Discharged
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - THE AFT LT ENTRY DOOR SLIDE LIGHT HAD NO VOLTAGE AT TEST JACK WITH LANYARD PULLED AND LIGHTS ON.  THE DOOR SLIDE LIGHT BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-63.  (X)
